MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC, PALM BEACH GARDENS, FL LINESIDER NON-MOD STANDARD TULIP, 7.5 X 45MM DUAL LEAD SHANK; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

INTEGRITY IMPLANTS INC, PALM BEACH GARDENS, FL LINESIDER NON-MOD STANDARD TULIP, 7.5 X 45MM DUAL LEAD SHANK; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number LS-N6SG7545
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 08-dec-2021 accelus was informed of a post-operative failure on a non-modular standard screw.Accelus was advised that the screw head appears in imaging to have broken at the point where it attaches to the shaft (or tulip was dissociated from the screw) and this may be consistent with a potential weld failure though investigation is still underway.The original procedure was a 2 level tlif and fixation procedure and took place on (b)(6) 2021.Currently there are no plans to perform a revision surgery as the patient is doing well and healing as expected.No patient harm was reported.
 
Additional Manufacturer Narrative
At the time of the initial mdr filing integrity implants was reviewing all data to determine if a recall was required.Subsequent review determined that a recall action was required.This mdr follow up reflects this change.The recall was post marked on 02/03/2022.At this time integrity implants has not received a recall report number from the fda.The company internal report reference number is 3012797630-02022022-00006-r.
 
Event or Problem Description
On 08dec2021 accelus was informed of a post-operative failure on a non-modular standard screw.Accelus was advised that the screw head appears in imaging to have broken at the point where it attaches to the shaft (or tulip was dissociated from the screw) and this may be consistent with a potential weld failure though investigation is still underway.The original procedure was a 2 level tlif and fixation procedure and took place on (b)(6) 2021.Currently there are no plans to perform a revision surgery as the patient is doing well and healing as expected.No patient harm was reported.

Brand Name
LINESIDER NON-MOD STANDARD TULIP, 7.5 X 45MM DUAL LEAD SHANK
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
INTEGRITY IMPLANTS INC, PALM BEACH GARDENS, FL
integrity implants inc
354 hiatt drive
palm beach gardens FL 33418
Manufacturer (Section G)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
Manufacturer Contact
rod atkins
354 hiatt drive
palm beach gardens, FL 33418
5615064996
MDR Report Key13196810
Report Number3012797630-2022-00001
Device Sequence Number4405245
Product Code NKB
UDI-Device Identifier00818613022735
UDI-Public(01)00818613022735(10)02210152
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K203367
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLS-N6SG7545
Device Catalogue NumberLS-N6SG7545
Device Lot Number02210152
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/08/2021
Supplement Date Received by Manufacturer12/08/2021
Initial Report FDA Received Date01/07/2022
Supplement Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexMale
Patient EthnicityNon Hispanic